Poems of black African manhood

WOODS, G., 1994. Poems of black African manhood. PerVersions: The International Journal of Gay and Lesbian Studies, 1, pp. 22-37.

Full text not available from this repository.
Item Type: Journal article
Publication Title: PerVersions: The International Journal of Gay and Lesbian Studies
Creators: Woods, G.
Date: 1994
Volume: 1
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:51
Last Modified: 19 Oct 2015 14:38
URI: http://irep.ntu.ac.uk/id/eprint/19224

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year